Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Pancreatic pseudocyst in upper abdomen. Prescribed Pentocid. Is it ok?

Hi Doctor,I am 26 year old, Male- during whole body checkup, doctor found pencreatic pesudo cyst in my uper updomen( 8 by 6 size), done all the checkup every thing is normal no issue, clear fluid,doctor gave me medicin-Pentocid DSR for 1month, getting benifit but its very slow. I want to ask is it ok? may i take some multivitamin tablet and cyrup for recovery(Polibion cyrup and becasule CZS) Please advise Thank you Abhishek nayak PUNE
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, Abhishek,
You mention about the pseudocyst of the pancreas was found.
Usually, this is a result of inflammation of the pancreas.
One of the complications of pancreatitis is this condition.
Most of the small cysts disappear on their own after the
inflammation subsides. Your cyst is fairly good sized.
You must have had a bad case of pancreatitis.
The causes of pancreatitis here western culture, number one
is alcohol abuse. Next is gallbladder disease and then there are
viral causes, autoimmune and some unknown causes.
I am not sure if your was gallbladder related, or even viral.
Pantocid DSR is a two drug combination. One is called
Pantoprazole (Acid controlling drug-PPI) and the other is
Domperidone, a motility agent that improves stomach
Essentially, your doctor is keeping the acidity under control
so that your pancreas heals better.
Continue to take your vitamins, that is O.K.
Also, stay on the Pantocid.
What you need is a followup sonogram to re-check the
size of the cyst. If it starts shrinking you don't need any
further procedure. If the cyst enlarges, you may need to
have aspiration or through a needle, under local, they can
take out the fluid to prevent complications such as rupture
or infection.
Wish you well.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor